Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2013 (2013), Article ID 451252, 11 pages
http://dx.doi.org/10.1155/2013/451252
Research Article

Existence of Solutions in Some Interpolation Spaces for a Class of Semilinear Evolution Equations with Nonlocal Initial Conditions

1Department of Applied Mathematics, I-Shou University, Ta-Hsu, Kaohsiung 84008, Taiwan
2Department of Information Management, Yang Ze University, Jhongli, Taoyuan 32097, Taiwan

Received 29 May 2013; Accepted 7 July 2013

Academic Editor: J. Liang

Copyright © 2013 Jung-Chan Chang and Hsiang Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L. Byszewski, “Theorems about the existence and uniqueness of solutions of a semilinear evolution nonlocal Cauchy problem,” Journal of Mathematical Analysis and Applications, vol. 162, no. 2, pp. 494–437, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. L. Byszewski, “Uniqueness of solutions of parabolic semilinear nonlocal-boundary problems,” Journal of Mathematical Analysis and Applications, vol. 165, no. 2, pp. 472–478, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. S. Aizicovici and Y. Gao, “Functional-differential equations with nonlocal initial conditions,” Journal of Applied Mathematics and Stochastic Analysis, vol. 10, no. 2, pp. 145–156, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. S. Aizicovici and H. Lee, “Nonlinear nonlocal Cauchy problems in Banach spaces,” Applied Mathematics Letters of Rapid Publication, vol. 18, no. 4, pp. 401–407, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. S. Aizicovici and M. McKibben, “Existence results for a class of abstract nonlocal Cauchy problems,” Nonlinear Analysis: Theory, Methods and Applications A, vol. 39, no. 5, pp. 649–668, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. L. Byszewski and V. Lakshmikantham, “Theorem about the existence and uniqueness of a solution of a nonlocal abstract Cauchy problem in a Banach space,” Applicable Analysis, vol. 40, no. 1, pp. 11–19, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. J. Liang, J. Liu, and T.-J. Xiao, “Nonlocal Cauchy problems governed by compact operator families,” Nonlinear Analysis: Theory, Methods and Applications A, vol. 57, no. 2, pp. 183–189, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. J. Liang, J. van Casteren, and T.-J. Xiao, “Nonlocal Cauchy problems for semilinear evolution equations,” Nonlinear Analysis: Theory, Methods and Applications A, vol. 50, no. 2, pp. 173–189, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. Y. P. Lin and J. H. Liu, “Semilinear integrodifferential equations with nonlocal Cauchy problem,” Nonlinear Analysis: Theory, Methods and Applications A, vol. 26, no. 5, pp. 1023–1033, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. H. Liu and J.-C. Chang, “Existence for a class of partial differential equations with nonlocal conditions,” Nonlinear Analysis: Theory, Methods and Applications A, vol. 70, no. 9, pp. 3076–3083, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. J. H. Liu, “A remark on the mild solutions of non-local evolution equations,” Semigroup Forum, vol. 66, no. 1, pp. 63–67, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. Q. Liu and R. Yuan, “Existence of mild solutions for semilinear evolution equations with non-local initial conditions,” Nonlinear Analysis: Theory, Methods and Applications A, vol. 71, no. 9, pp. 4177–4184, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. S. K. Ntouyas and P. Ch. Tsamatos, “Global existence for semilinear evolution equations with nonlocal conditions,” Journal of Mathematical Analysis and Applications, vol. 210, no. 2, pp. 679–687, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. T. Xiao and J. Liang, “Existence of classical solutions to nonautonomous nonlocal parabolic problems,” Nonlinear Analysis, Theory, Methods and Applications, vol. 63, no. 5–7, pp. e225–e232, 2005. View at Publisher · View at Google Scholar · View at Scopus
  15. A. Lunardi, Analytic Semigroups and Optimal Regularity in Parabolic Problems, Birkhäuser, Basel, Switzerland, 1995. View at Publisher · View at Google Scholar · View at MathSciNet
  16. A. Pazy, Semigroups of Linear Operators and Applications to Partial Differential Equations, Springer, New York, NY, USA, 1983. View at Publisher · View at Google Scholar · View at MathSciNet